RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 530–533 (Mi dan34395)  

MATHEMATICS

A certain class of nonlinear operator equations

A. G. Zarubin

Voronezh State University

Full text: PDF file (487 kB)

Bibliographic databases:
UDC: 517.944+539.3
Presented: А. Ю. Ишлинский
Received: 25.04.1968

Citation: A. G. Zarubin, “A certain class of nonlinear operator equations”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 530–533

Citation in format AMSBIB
\Bibitem{Zar69}
\by A.~G.~Zarubin
\paper A certain class of nonlinear operator equations
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 530--533
\mathnet{http://mi.mathnet.ru/dan34395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0239477}
\zmath{https://zbmath.org/?q=an:0185.22601}


Linking options:
  • http://mi.mathnet.ru/eng/dan34395
  • http://mi.mathnet.ru/eng/dan/v184/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020